Proceedings of the Japan Academy, Series A, Mathematical Sciences

The Shi arrangement of the type $D_{\ell}$

Ruimei Gao, Donghe Pei, and Hiroaki Terao

Full-text: Open access

Abstract

In this paper, we give a basis for the derivation module of the cone over the Shi arrangement of the type $D_{\ell}$ explicitly.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci. Volume 88, Number 3 (2012), 41-45.

Dates
First available in Project Euclid: 5 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.pja/1330958575

Digital Object Identifier
doi:10.3792/pjaa.88.41

Mathematical Reviews number (MathSciNet)
MR2908622

Zentralblatt MATH identifier
1242.32015

Subjects
Primary: 32S22: Relations with arrangements of hyperplanes [See also 52C35]
Secondary: 05E15: Combinatorial aspects of groups and algebras [See also 14Nxx, 22E45, 33C80]

Keywords
Hyperplane arrangement Shi arrangement free arrangement

Citation

Gao, Ruimei; Pei, Donghe; Terao, Hiroaki. The Shi arrangement of the type $D_{\ell}$. Proc. Japan Acad. Ser. A Math. Sci. 88 (2012), no. 3, 41--45. doi:10.3792/pjaa.88.41. https://projecteuclid.org/euclid.pja/1330958575


Export citation

References

  • P. H. Edelman and V. Reiner, Free arrangements and rhombic tilings, Discrete Comput. Geom. 15 (1996), no. 3, 307–340.
  • J. Herzog and T. Hibi, Monomial ideals, Grad. Texts in Math., 260, Springer, London, 2011.
  • P. Orlik and H. Terao, Arrangements of hyperplanes, Grundlehren der Mathematischen Wissenschaften, 300, Springer, Berlin, 1992.
  • K. Saito, Theory of logarithmic differential forms and logarithmic vector fields, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 27 (1980), no. 2, 265–291.
  • J.-Y. Shi, The Kazhdan-Lusztig cells in certain affine Weyl groups, Lecture Notes in Math., 1179, Springer, Berlin, 1986.
  • D. Suyama and H. Terao, The Shi arrangements and the Bernoulli polynomials, Bull. London Math. Soc. (to appear). arXiv:1103.3214v3.
  • D. Suyama, On the Shi arrangements of types $B_{\ell}$, $C_{\ell}$, $F_{4}$ and $G_{2}$. (in preparation).
  • H. Terao, Arrangements of hyperplanes and their freeness. I, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 27 (1980), no. 2, 293–320.
  • H. Terao, Generalized exponents of a free arrangement of hyperplanes and Shepherd-Todd-Brieskorn formula, Invent. Math. 63 (1981), no. 1, 159–179.
  • M. Yoshinaga, Characterization of a free arrangement and conjecture of Edelman and Reiner, Invent. Math. 157 (2004), no. 2, 449–454.